\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Mckean-Vlasov sdes with drifts discontinuous under wasserstein distance

  • * Corresponding author: Feng-Yu Wang

    * Corresponding author: Feng-Yu Wang
Supported in part by NNSFC (11771326, 11831014, 11801406, 11921001)
Abstract Full Text(HTML) Related Papers Cited by
  • Existence and uniqueness are proved for McKean-Vlasov type distribution dependent SDEs with singular drifts satisfying an integrability condition in space variable and the Lipschitz condition in distribution variable with respect to $ {\mathbb W}_0 $ or $ {\mathbb W}_0+{\mathbb W}_\theta $ for some $ \theta\ge 1 $, where $ {\mathbb W}_0 $ is the total variation distance and $ {\mathbb W}_\theta $ is the $ L^\theta $-Wasserstein distance. This improves some existing results (see for instance [13]) derived for drifts continuous in the distribution variable with respect to the Wasserstein distance.

    Mathematics Subject Classification: Primary: 60H10; Secondary: 60G44.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] V. Barbu and M. Röckner, Probabilistic representation for solutions to non-linear Fokker-Planck equations, SIAM J. Math. Anal., 50 (2018), 4246-4260.  doi: 10.1137/17M1162780.
    [2] V. Barbu and M. Röckner, From non-linear Fokker-Planck equations to solutions of distribution dependent SDE, Ann. Probab., 48 (2020), 1902-1920.  doi: 10.1214/19-AOP1410.
    [3] M. Bauer and T. M-Brandis, Existence and regularity of solutions to multi-dimensional mean-field stochastic differential equations with irregular drift, arXiv: 1912.05932.
    [4] M. Bauer, T. M-Brandis and F. Proske, Strong solutions of mean-field stochastic differential equations with irregular drift, Electron. J. Probab., 23 (2018), 35 pp. doi: 10.1214/18-EJP259.
    [5] K. Carrapatoso, Exponential convergence to equilibrium for the homogeneous Landau equation with hard potentials, Bull. Sci. Math., 139 (2015), 777-805.  doi: 10.1016/j.bulsci.2014.12.002.
    [6] P. E. Chaudru de Raynal, Strong well-posedness of McKean-Vlasov stochastic differential equation with Hölder drift, Stoch. Process Appl., 130 (2020), 79-107.  doi: 10.1016/j.spa.2019.01.006.
    [7] G. Crippa and C. De Lellis, Estimates and regularity results for the DiPerna-Lions flow, J. Reine Angew. Math., 616 (2008), 15-46.  doi: 10.1515/CRELLE.2008.016.
    [8] L. Campi and M. Fischer, $N$-player games and mean-field games with absorption, Ann. Appl. Probab., 28 (2016), 2188-2242.  doi: 10.1214/17-AAP1354.
    [9] I. Csiszár and  J. KörneInformation Theory: Coding Theorems for Discrete Memory-less Systems, Academic Press, New York, 1981. 
    [10] L. Desvillettes and C. Villani, On the spatially homogeneous Landau equation for hard potentials, Part I: existence, uniqueness and smothness, Comm. Part. Diff. Equat., 25 (2000), 179-259.  doi: 10.1080/03605300008821512.
    [11] L. Desvillettes and C. Villani, On the spatially homogeneous Landau equation for hard potentials, part II: H-theorem and applications, Comm. Part. Diff. Equat., 25 (2000), 261-298.  doi: 10.1080/03605300008821513.
    [12] X. HuangM. Röckner and F.-Y. Wang, Nonlinear Fokker–Planck equations for probability measures on path space and path-distribution dependent SDEs, Discrete Contin. Dyn. Syst., 39 (2019), 3017-3035.  doi: 10.3934/dcds.2019125.
    [13] X. Huang and F.-Y. Wang, Distribution dependent SDEs with singular coefficients, Stoch. Process Appl., 129 (2019), 4747-4770.  doi: 10.1016/j.spa.2018.12.012.
    [14] B. Jourdain, Diffusions with a nonlinear irregular drift coefficient and probabilistic interpretation of generalized Burgers' equations, ESAIM Probab. Statist., 1 (1997), 339-355.  doi: 10.1051/ps:1997113.
    [15] B. Jourdain and S. Méléard, Propagation of chaos and fluctuations for a moderate model with smooth initial data, Ann. Inst. H. Poincaré Probab. Statist., 34 (1998), 727-766.  doi: 10.1016/S0246-0203(99)80002-8.
    [16] N. V. Krylov and M. Röckner, Strong solutions of stochastic equations with singular time dependent drift, Probab. Theory Related Fields, 131 (2005), 154-196.  doi: 10.1007/s00440-004-0361-z.
    [17] D. Lacker, On a strong form of propagation of chaos for McKean-Vlasov equations, Electron. Commun. Probab., 23 (2018), 11 pp. doi: 10.1214/18-ECP150.
    [18] Y. S. Mishura and A. Y. Veretennikov, Existence and uniqueness theorems for solutions of McKean-Vlasov stochastic equations, preprint, arXiv: 1603.02212.
    [19] M. S. Pinsker, Information and Information Stability of Random Variables and Processes, Holden-Day, San Francisco, 1964.
    [20] M. Röckner and X. Zhang, Well-posedness of distribution dependent SDEs with singular drifts, preprint, arXiv: 1809.02216.
    [21] A.-S. Sznitman, Topics in propagation of chaos, in École d'Été de Probabilités de Sain-Flour XIX-1989, Lecture Notes in Mathematics, 1464, Springer, Berlin, 1991,165–251. doi: 10.1007/BFb0085169.
    [22] F.-Y. Wang, Gradient estimate and applications for SDEs in Hilbert space with multiplicative noise and Dini continuous drift, J. Differential Equations, 260 (2016), 2792-2829.  doi: 10.1016/j.jde.2015.10.020.
    [23] F.-Y. Wang, Distribution-dependent SDEs for Landau type equations, Stoch. Proc. Appl., 128 (2018), 595-621.  doi: 10.1016/j.spa.2017.05.006.
    [24] L. Xie and X. Zhang, Ergodicity of stochastic differential equations with jumps and singular coefficients, Ann. Inst. H. Poincaré Probab. Statist., 56 (2020), 175-229.  doi: 10.1214/19-AIHP959.
    [25] C. G. Yuan and S.-Q. Zhang, A study on Zvonkin's transformation for stochastic differential equations with singular drift and related applications, preprint, arXiv: 1910.05903.
    [26] P. Xia, L. Xie, X. Zhang and G. Zhao, $L^q$($L^p$)-theory of stochastic differential equations, doi: 10.1016/j.spa.2020.03.004.
    [27] X. Zhang, Stochastic homeomorphism flows of SDEs with singular drifts and Sobolev diffusion coefficients, Electron. J. Probab., 16 (2011), 1096-1116.  doi: 10.1214/EJP.v16-887.
    [28] A. K. Zvonkin, A transformation of the phase space of a diffusion process that removes the drift, Math. Sb., 93 (1974), 129-149. 
  • 加载中
SHARE

Article Metrics

HTML views(272) PDF downloads(276) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return